Title: SCALAR APPROXIMANTS OF QUADRATIC OPERATORS WITH APPLICATIONS
Authors: Abu-Omar, Amer
Wu, Pei Yuan
應用數學系
Department of Applied Mathematics
Keywords: Numerical range;quadratic operator;scalar approximant
Issue Date: 1-Mar-2018
Abstract: Among other results, we find the best scalar approximant of a quadratic operator with respect to the numerical radius and the operator norm. We use these results to give estimates for the numerical radii of products and commutators of quadratic operators.
URI: http://dx.doi.org/10.7153/oam-2018-12-16
http://hdl.handle.net/11536/144696
ISSN: 1846-3886
DOI: 10.7153/oam-2018-12-16
Journal: OPERATORS AND MATRICES
Volume: 12
Begin Page: 253
End Page: 262
Appears in Collections:Articles